IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1274

Title: On the Generalized Confluent Hypergeometric Function and Its Application
Authors: Virchenko, Nina
Keywords: Wright Confluent Hypergeometric Function
Γ-Functions
B-Functions
Ψ-Functions
Ζ-Functions
26A33
33C20
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 2, (2006), 101p-108p
Abstract: This paper is devoted to further development of important case of Wright’s hypergeometric function and its applications to the generalization of Γ-, B-, ψ-, ζ-, Volterra functions.
Description: 2000 Mathematics Subject Classification: 26A33, 33C20
URI: http://hdl.handle.net/10525/1274
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num2-2006-101p-108p.pdf156.5 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback